A little background first...I am a 31 yr old female that was mostly healthy until about three years ago. I've had hypoglycemia since I was 16 and was diagnosed with underactive thyroid 2 1/2 years ago. I had gestational diabetes with both of my pregnancies. Now for the current problem...I was having mild lower right side abdominal pain for about 2 weeks that started radiating to other areas and decided that I should have it checked out because both my mom and sister have had there gall bladder out...After a ton of questions and when the Dr. was about to send me on my way with a prevacid sample (great stuff BTW) I practically had to tell them to send me in for a UT on my gallbladder. another week later I finally got in to have the scan and since it was over the Thanksgiving holiday I was supposed to get a call from the Dr. on Monday...finally after 3 days of leaving messages and not hearing anything back from the office my husband left a message that the Dr. couldn't ignore...he made it sound like an emergency...the Dr. seemed annoyed when he realized that all I wanted were my test results but went and got them anyway and told me it was fatty liver and nothing else was showing up in the blood work so all I needed to do was follow a low fat diet and lose weight.
Easier said than done...The fatty liver and underactive thyroid make it nearly impossible to lose weight...I have been trying to lose about 40 pounds for 3 years...I go to the gym every week day and try to stick to my diet as close as possible...and still the scales are creeping up and not down.
Sorry for the long post...but can anyone help me out on what I should do to lose weight (diet pills are out since I'm on thyroid meds) and how serious is fatty liver anyway?
Recognize the risks associated with Crohn’s disease.
Did you know that one in six US adults has high cholesterol?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?